Robust Stabilizability of Uncertain Linear Time-Delay Systems With Markovian Jumping Parameters

[+] Author and Article Information
K. Benjelloun, E. K. Boukas, H. Yang

Mechanical Engineering Department, École Polytechnique de Montréal, P.O. Box 6079, Station “Centre-Ville,” Montréal, Que., Canada

J. Dyn. Sys., Meas., Control 118(4), 776-783 (Dec 01, 1996) (8 pages) doi:10.1115/1.2802356 History: Received October 01, 1994; Online December 03, 2007


In this paper, we deal with the robust stabilizability of the class of uncertain linear time-delay systems with Markovian jumping parameters and unknown but bounded uncertainties. Under the assumption of the complete access to the continuous state, the stochastic controllability of the nominal system and the boundedness of the system’s uncertainties, sufficient conditions which guarantee the robustness of the stability of this class of systems are given. The control law which guarantees the robustness of the stabilizability is linear-type or saturation-type. An example is presented to illustrate the usefulness of the proposed theoretical results.

Copyright © 1996 by The American Society of Mechanical Engineers
Your Session has timed out. Please sign back in to continue.






Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In